advertisement
Question
Posted by: Kimmi | 2012-11-19

Taking too long

My husband and I have been together for 5 years. We are in our twenties and have a good sexual relationship. Over the last year or so it has been getting more and more difficult for him to finish. It gets to the point where it becomes less fun and more of a job and we end up stopping and going to bed annoyed. Is there anything we can do to make him orgasm quicker?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The reasons for this need to be better understood - I recommend he sees someone for an assessment. The fact that it is taking longer means that he was ok earlier in your relationship...so why is this happening now, I wonder. I recommend a physical examination to ensure all is okay physically and then assessment by a sex therapist. You can locate one via your GP or via the South African Sexual health Association (SASHA). For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: soso | 2012-11-28

what about geminis ?

Reply to soso
Posted by: steve | 2012-11-25

Funny you should ask .......

Reply to steve
Posted by: Maximus | 2012-11-21

Is he a Gemini star sign?

Reply to Maximus
Posted by: Kimmi | 2012-11-20

He''s not on meds, and he never does does that. We do it about 2-3 times a week...

Reply to Kimmi
Posted by: XXX | 2012-11-20

How often are you having sex and does he masturbate a lot ! Both these can affect how long he will last before orgsam.
Certain meds can also cause this,maybe check on this.

Reply to XXX

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement